# SDR AALA201809079020

- Difficulty date: September 6, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 58,695 hours, 26,098 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Crazed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L2 DOOR OVERHEAD EXIT LENS CRAZED.  REPLACED THE LENS IAW AMM 25-23-45-400-008-A.
